Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 96, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at May 26, 2011, 6:28 PM EDT for 9 counties in Pennsylvania. It was in force for 62 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2011, 6:28 PM EDT (22:28 UTC)
- Expired
- May 26, 2011, 7:30 PM EDT
- In force
- 62 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Blair County, PA, Cameron County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Elk County, PA, Huntingdon County, PA, McKean County, PA, Potter County, PA
The radar
The State College radar (KCCX), 42 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 6:50 PM EDT | TSTM WND DMG | Driftwood, PA | NUMEROUS TREES DOWN |
| May 26, 7:15 PM EDT | TSTM WND DMG | 3 S Cross Fork, PA | MULTIPLE TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 2:53 PM EDT | Tornado Watch | SPC | 7 hr |
| May 26, 6:06 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 10.5 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 72 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 868 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 329 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
106
WUUS51 KCTP 262228
SVRCTP
PAC013-023-027-033-035-047-061-083-105-262330-
/O.NEW.KCTP.SV.W.0096.110526T2228Z-110526T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
628 PM EDT THU MAY 26 2011
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BLAIR COUNTY IN CENTRAL PENNSYLVANIA...
CAMERON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
EASTERN CLEARFIELD COUNTY IN CENTRAL PENNSYLVANIA...
EASTERN ELK COUNTY IN NORTH CENTRAL PENNSYLVANIA...
NORTHWESTERN HUNTINGDON COUNTY IN CENTRAL PENNSYLVANIA...
SOUTHEASTERN MCKEAN COUNTY IN NORTH CENTRAL PENNSYLVANIA...
POTTER COUNTY IN NORTH CENTRAL PENNSYLVANIA...
CENTRE COUNTY IN CENTRAL PENNSYLVANIA...
CLINTON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
* UNTIL 730 PM EDT
* AT 620 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM ST.
MARYS TO BELLWOOD...MOVING NORTHEAST AT 50 MPH. THESE STORMS ARE
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
EMPORIUM AND ELK RIVER AROUND 635 PM EDT...
SIZERVILLE AND NORWICH AROUND 640 PM EDT...
PINE GLEN AND MOSHANNON AROUND 645 PM EDT...
KEATING SUMMIT AND ROULETTE AROUND 650 PM EDT...
KETTLE CREEK STATE PARK AND KEATING AROUND 655 PM EDT...
COUDERSPORT AND MILESBURG AROUND 700 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CREATE WINDS OF MORE THAN 57 MPH...OR HAIL ONE
INCH OR LARGER.
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR CENTRAL PENNSYLVANIA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL MIDNIGHT EDT FRIDAY MORNING FOR CENTRAL PENNSYLVANIA.
&&
LAT...LON 4201 7761 4146 7760 4137 7754 4118 7729
4046 7834 4067 7839 4072 7835 4073 7841
4166 7864 4200 7773
TIME...MOT...LOC 2226Z 238DEG 45KT 4141 7838 4060 7824
$$
FORECASTER: KF1 follow-up statement
887
WWUS51 KCTP 262254
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
654 PM EDT THU MAY 26 2011
PAC013-047-262304-
/O.CAN.KCTP.SV.W.0096.000000T0000Z-110526T2330Z/
BLAIR PA-ELK PA-
654 PM EDT THU MAY 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ELK AND NORTHEASTERN
BLAIR COUNTIES IS CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR CENTRAL PENNSYLVANIA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL MIDNIGHT EDT FRIDAY MORNING FOR CENTRAL PENNSYLVANIA.
LAT...LON 4146 7760 4137 7754 4118 7729 4064 7808
4177 7834 4200 7774 4201 7761
TIME...MOT...LOC 2254Z 238DEG 45KT 4181 7823 4077 7800
$$
PAC023-027-033-035-061-083-105-262330-
/O.CON.KCTP.SV.W.0096.000000T0000Z-110526T2330Z/
CAMERON PA-CLEARFIELD PA-HUNTINGDON PA-MCKEAN PA-POTTER PA-CENTRE PA-
CLINTON PA-
654 PM EDT THU MAY 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR CLINTON...CENTRAL CENTRE...POTTER...SOUTHEASTERN MCKEAN...NORTH
CENTRAL HUNTINGDON...NORTHEASTERN CLEARFIELD AND CAMERON COUNTIES...
AT 647 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES WEST OF ROULETTE TO PORT MATILDA...MOVING
NORTHEAST AT 50 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
SNOW SHOE AND PARK FOREST AROUND 700 PM EDT...
UNIONVILLE AND KETTLE CREEK STATE PARK AROUND 705 PM EDT...
MILESBURG AND BELLEFONTE AROUND 710 PM EDT...
TAMARACK AND CROSS FORK AROUND 715 PM EDT...
HOWARD AND BALD EAGLE STATE PARK AROUND 720 PM EDT...
BEECH CREEK AND ULYSSES AROUND 725 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR CENTRAL PENNSYLVANIA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL MIDNIGHT EDT FRIDAY MORNING FOR CENTRAL PENNSYLVANIA.
&&
LAT...LON 4146 7760 4137 7754 4118 7729 4064 7808
4177 7834 4200 7774 4201 7761
TIME...MOT...LOC 2254Z 238DEG 45KT 4181 7823 4077 7800
$$
FORECASTER:What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:59 PM EDT, 2 hours 29 minutes earlier.
Area forecast discussion, May 26, 3:59 PM EDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 359 PM EDT THU MAY 26 2011 .SYNOPSIS... AN UPPER LEVEL TROUGH APPROACHING THE REGION WILL BRING AN INCREASING CHANCE OF THUNDERSTORMS TO ALL OF CENTRAL PENNSYLVANIA THROUGH THIS EVENING...SOME OF WHICH COULD BE STRONG TO SEVERE. CYCLONIC UPPER LEVEL FLOW WILL KEEP A CHANCE OF AFTERNOON SHOWERS AND THUNDERSTORMS IN PLACE THROUGH SATURDAY BEFORE STRONG UPPER LEVEL RIDGING BECOMES ESTABLISHED OVER THE REGION FOR THE SECOND HALF OF THE WEEKEND. EVEN WARMER CONDITIONS ARE EXPECTED FOR THE EARLY TO MIDDLE PART OF NEXT WEEK AS THE UPPER RIDGE STRENGTHENS FURTHER...LIKELY BRINGING THE FIRST HEAT EPISODE OF THE SUMMER SEASON TO THE REGION. && .NEAR TERM /UNTIL 11 PM THIS EVENING/... TORNADO WATCH 383 NOW IN EFFECT UNTIL 10 PM FOR MUCH OF CENTRAL PA. UPPER TROF MOVING THROUGH THE OHIO VALLEY CONTINUES TO ADVANCE EASTWARD...AND CONVECTION JUST STARTING TO POP AT 19Z...AND SHOULD PERSIST INTO THE EVENING HOURS. ATMOSPHERE HAS WARMED UP NICELY TODAY UNDER MOSTLY SUNNY WITH TEMPS IN THE WATCH AREA WELL INTO THE 80S. DEWPOINTS ALSO NOTICEABLY HIGHER WITH READINGS FROM THE LOWER 60S TO AROUND 70F. CONVECTION LOOKS TO BE INITIATING ON A WIND CONVERGENCE LINE SPLITTING THE WATCH BOX...WITH ADDITIONAL CELLS NOW DEVELOPING SOUTH OF THE MASON/DIXON LINE. ONCE CELLS GET STARTED...BEST SHEAR WILL BE EAST OF THE WIND SHIFT LINE IN EASTERN PORTIONS OF CWA...WHERE CAPE IS ALSO HIGHEST. SO EVEN THOUGH STORMS SHOULD REMAIN SCATTERED...PROFILES DO INDICATE SOME ROTATION TO BE POSSIBLE THOUGH MAIN THREATS LOOK TO BE DAMAGING WIND GUSTS AND LARGE HAIL. FURTHER TO THE WEST...SHEAR IS MORE UNIDIRECTIONAL AND TEMPS/DEWPOINTS ARE LOWER...SO SEVERE THREAT IS LOWER. && .SHORT TERM /11 PM THIS EVENING THROUGH 6 PM FRIDAY/... THUNDERSTORMS SHOULD BE ON THE DECREASE IN BOTH INTENSITY AND COVERAGE BY LATE EVENING...BUT ISOLATED ACTIVITY COULD CONTINUE THROUGH THE OVERNIGHT INTO FRIDAY MORNING. LOWS WILL REMAIN MILD AGAIN...ONLY DIPPING INTO THE 60S. ON FRIDAY...THE UPPER TROF CONTINUES TO SLIDE OUR WAY...THOUGH IT WILL CONTINUE TO WEAKEN THANKS TO UPSTREAM TROFFING OVER THE WESTERN AND CENTRAL GREAT LAKES. TOSS IN PW NEAR 1.5" AND SFC MOISTURE CONVERGENCE THOUGH AND IT SHOULD BE SUFFICIENT TO PRODUCE YET ANOTHER ROUND OF SCATTERED STRONG TO POTENTIALLY SEVERE THUNDERSTORMS FOR FRIDAY. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... UPPER TROUGH OVER THE OHIO RIVER VALLEY FRIDAY WILL MOVE EAST AND SLOW/GRADUALLY FILL ACROSS THE CENTRAL APPALACHIANS FRI NIGHT AND SATURDAY. THE AXIS OF RELATIVELY HIGH PWAT AIR OF 1- 1.5 INCHES AHEAD OF A SLOW MOVING COLD FRONT WILL BECOME CENTERED NEARLY NORTH/SOUTH ACROSS THE CWA LATER FRIDAY AFTERNOON AND NIGHT...BEFORE SLIDING EAST/BECOMING CONFINED TO THE SUSQ VALLEY SATURDAY. MID LEVELS COOL BY SEVERAL DEGREES FOR FRIDAY...AND THE WRN EDGE OF THE STEEPER...6C/KM MID LEVEL LAPSE RATES WILL SHIFT OVER AND TO THE EAST OF SUSQ VALLEY. THE SEVERE WEATHER THREAT /ALA SPC'S DAY 2 SLIGHT RISK AREA/ OVER CENTRAL AND ERN PENN FRIDAY...MAY EVOLVE TO MORE OF A TRAINING TSRA/FLASH FLOOD EVENT LATE FRIDAY/FRIDAY EVENING WITH SOUNDINGS SHOWING LONG/THINNER CAPE AND VERY DEEP/NEAR SATURATED AIR. BASIN AVERAGE RAINFALL FOR THE 24-HOUR PERIOD 12Z FRI-12Z SAT IS BETWEEN 0.75 AND 1.5 INCHES...AND AGREES QUITE WELL WITH HPC'S LATEST QPF GRAPHICS. TRAINING CELLS WILL BRING THE LIKELIHOOD OF 2+ INCHES IN SOME LOCATIONS. FLASH FLOOD GUIDANCE FOR THE 1-6 HOUR PERIODS IS BETWEEN 0.50 AND 1.25 INCHES RESPECTIVELY...WITH THE LOWEST VALUES ACROSS THE NCENT MTNS. THESE VALUES COULD BE EASILY EXCEEDED WITH JUST A FEW TRAINING HEAVY TSRA. NUMEROUS SHOWERS AND SCATTERED TSRA WILL RE-FIRE FOR SATURDAY AFTERNOON /MAINLY OVER THE ERN 2/3 OF THE CWA/ WITH THE UPPER TROUGH/WEAKENING CFRONT LIMPING THROUGH CENTRAL PENN. THE CFRONT WILL DISSOLVE TO A LEE SIDE TROUGH ACROSS THE SUSQ VALLEY...OR JUST SE OF THE REGION SAT NIGHT...AS THE FLOW ALOFT BECOMES SWRLY AHEAD OF A BROAD TROUGH FROM THE UPPER PLAINS STATES TO THE NRN ROCKIES. MUCH ABOVE NORMAL 500 MB HEIGHTS /+2-3 STANDARD DEVIATIONS...OR ABOUT 592-595 DAM/...AND PWATS DECREASING TO NEAR OR SLIGHTLY BELOW NORMAL WILL BRING A 2-3 DAY SPELL OF TRUE MID-SUMMER HEAT FOR SUNDAY THROUGH TUESDAY WITH MAX TEMPS RANGING FROM THE LOWER TO MID 80S ACROSS THE NW MTNS TO THE UPPER 80S TO LOWER 90S THROUGHOUT THE LOWER SUSQ VALLEY. THE UPPER HIGH SHOULD RETROGRADE WWD ENOUGH BY THE MIDDLE OF NEXT WEEK TO ALLOW A CFRONT TO SLIP SE FROM THE GREAT LAKES AND BRING DRIER AND COOLER CONDITIONS FOR LATER NEXT WEEK. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... CONDITIONS ACROSS THE STATE ARE MAINLY VFR WITH MVFR HAZE IN THE SOUTHEAST. THE MAIN THREAT TODAY AND TONIGHT WILL BE THE DEVELOPMENT OF MVFR/IFR SHOWERS AND THUNDERSTORMS. ENVIRONMENTAL CONDITIONS SUPPORT THE INITIATION OF POTENTIALLY SEVERE STORMS IN THE LATE AFTERNOON HOURS...ESPECIALLY IN THE SOUTHEASTERN HALF OF THE STATE. PATCHY MVFR/IFR FOG IS EXPECTED TO SETTLE IN AFTER THE STORMS DISSIPATE LATER TONIGHT. SHOWERS AND THUNDERSTORMS WILL THEN RETURN TOMORROW AFTERNOON. OUTLOOK... FRI...AM FOG AREAS MVFR/IFR. ISOLD AFTERNOON TSRA. SAT-TUE...MAINLY VFR WITH CHC OF ISOLATED SHRA/TSRA. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...RXR NEAR TERM...RXR SHORT TERM...RXR LONG TERM...LAMBERT AVIATION...RXR/KOZAR
Hazardous weather outlook, May 26, 2:58 PM EDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 258 PM EDT THU MAY 26 2011 PAZ004-005-010-011-017-024-033-271900- WARREN-MCKEAN-ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET- 258 PM EDT THU MAY 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM MID AFTERNOON THROUGH THIS EVENING. SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP...WITH SOME OF THESE STORMS POTENTIALLY BECOMING STRONG TO SEVERE. THE MAIN SEVERE WEATHER THREATS ARE DAMAGING WIND GUSTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ006-012-018-019-025>028-034>037-041-042-045-046-049>053-056>059- 063>066-271900- POTTER-NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR- HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-TIOGA- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION- SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL- LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 258 PM EDT THU MAY 26 2011 ...TORNADO WATCH 383 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RXR
In the hours before
Local storm report, May 26, 5:56 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
556 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG MERCERSBURG 39.83N 77.90W
05/26/2011 FRANKLIN PA 911 CALL CENTER
911 CENTER REPORTED TREES DOWN WITH HEAVY RAIN AND
SMALL HAIL IN MERCERSBURG AND CHAMBERSBURG.
&&
EVENT NUMBER CTP1100123
MACHLocal storm report, May 26, 5:59 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
559 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 2 S MUNCY 41.17N 76.79W
05/26/2011 M1.25 INCH NORTHUMBERLAND PA EMERGENCY MNGR
MUNCY HILLS ON NORTHUMBERLAND AND LYCOMING COUNTY
BORDER.
0532 PM HAIL 5 SSW CHAMBERSBURG 39.87N 77.69W
05/26/2011 M1.00 INCH FRANKLIN PA TRAINED SPOTTER
AT MARION IN GUILFORD TOWNSHIP
0535 PM HAIL CHAMBERSBURG 39.93N 77.66W
05/26/2011 M1.00 INCH FRANKLIN PA TRAINED SPOTTER
0540 PM TSTM WND DMG MERCERSBURG 39.83N 77.90W
05/26/2011 FRANKLIN PA 911 CALL CENTER
911 CENTER REPORTED TREES DOWN WITH HEAVY RAIN AND
SMALL HAIL IN MERCERSBURG AND CHAMBERSBURG.
&&
EVENT NUMBER CTP1100120 CTP1100121 CTP1100122 CTP1100123
MACHLocal storm report, May 26, 6:13 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
613 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM TSTM WND GST GREENCASTLE 39.79N 77.73W
05/26/2011 M60 MPH FRANKLIN PA TRAINED SPOTTER
WIND GUST NW AT 60 MPH.
&&
EVENT NUMBER CTP1100124
MACHLocal storm report, May 26, 6:25 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
625 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG 5 SSW CHAMBERSBURG 39.87N 77.69W
05/26/2011 FRANKLIN PA TRAINED SPOTTER
TREES AND WIRES DOWN AT MARION IN GUILFORD TOWNSHIP
&&
EVENT NUMBER CTP1100125
MACHLocal storm report, May 26, 6:26 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
626 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 5 SSW CHAMBERSBURG 39.87N 77.69W
05/26/2011 M1.00 INCH FRANKLIN PA TRAINED SPOTTER
AT MARION IN GUILFORD TOWNSHIP.
&&
EVENT NUMBER CTP1100127
MACHLocal storm report, May 26, 6:28 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
628 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HAIL CHAMBERSBURG 39.93N 77.66W
05/26/2011 M1.00 INCH FRANKLIN PA TRAINED SPOTTER
&&
EVENT NUMBER CTP1100128
MACHThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:10 PM EDT | Special Weather Statement | CTP | Warren | 110 min |
| May 25, 9:19 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 56 min |
| May 25, 10:14 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Warren | 61 min |
| May 25, 10:40 PM EDT | Special Weather Statement | CTP | Cameron, Elk | 80 min |
| May 25, 11:10 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clearfield, Clinton, Elk, McKean, Potter | 65 min |
| May 25, 11:24 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Potter, Tioga | 66 min |
| May 25, 11:55 PM EDT | Special Weather Statement | CTP | Clinton, Tioga | 80 min |
| May 26, 12:13 AM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming, Potter, Tioga | 62 min |
| May 26, 1:26 AM EDT | Special Weather Statement | CTP | Lycoming | 64 min |
| May 26, 2:25 AM EDT | Special Weather Statement | CTP | Sullivan | 50 min |
| May 26, 3:09 PM EDT | Special Weather Statement | CTP | Northumberland, Snyder | 36 min |
| May 26, 3:19 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Snyder, Union | 56 min |
| May 26, 3:43 PM EDT | Special Weather Statement | CTP | Tioga | 62 min |
| May 26, 4:11 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Sullivan | 49 min |
| May 26, 4:19 PM EDT | Special Weather Statement | CTP | Schuylkill | 26 min |
| May 26, 4:26 PM EDT | Special Weather Statement | CTP | Bedford | 64 min |
| May 26, 4:44 PM EDT | Severe Thunderstorm Warning | CTP | Franklin, Fulton | 76 min |
| May 26, 4:49 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Northumberland, Schuylkill | 56 min |
| May 26, 4:54 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland | 66 min |
| May 26, 5:07 PM EDT | Tornado Warning | CTP | Adams, Cumberland, Franklin, Fulton | 68 min |
| May 26, 5:15 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Franklin, Fulton, Huntingdon | 60 min |
| May 26, 5:35 PM EDT | Special Weather Statement | CTP | Clinton | 55 min |
| May 26, 5:35 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Clearfield, Elk, Somerset | 55 min |
| May 26, 5:49 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 41 min |
| May 26, 5:49 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Franklin, Juniata, Perry | 56 min |
| May 26, 6:11 PM EDT | Tornado Warning | CTP | Adams, Cumberland, Franklin, Fulton | 49 min |
| May 26, 6:29 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 61 min |
| May 26, 6:40 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Franklin, Lebanon, Northumberland and 3 more | 65 min |
| May 26, 6:48 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, Franklin, Perry, York | 3 hr |
| May 26, 7:10 PM EDT | Flash Flood Warning | CTP | Franklin, Fulton | 3 hr |
| May 26, 7:23 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming, Potter, Sullivan, Tioga | 67 min |
| May 26, 7:28 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Northumberland, Schuylkill | 62 min |
| May 26, 7:34 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Lancaster, Lebanon, Perry and 1 more | 56 min |
| May 26, 7:54 PM EDT | Tornado Warning | CTP | Dauphin, Lebanon, Schuylkill | 36 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.